# SDR SWIA201743530

- Difficulty date: June 4, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 33,831 hours, 31,124 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 589-602
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SKIN HAD SEVERAL SMALL NICKS AND GOUGES FROM BS 589 TO 605 BETWEEN STRINGER 21R & 23R.  REPAIRED THE SKIN IAW SRM.
